Mathematische Annalen

, Volume 320, Issue 1, pp 55–85 | Cite as

Discontinuous groups in positive characteristic and automorphisms of Mumford curves

  • Gunther Cornelissen
  • Fumiharu Kato
  • Aristides Kontogeorgis
Original articles
Mathematics Subject Classification (1991): 14E09, 20E08, 30G06 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Gunther Cornelissen
    • 1
  • Fumiharu Kato
    • 1
  • Aristides Kontogeorgis
    • 1
  1. 1.Max-Planck-Institut für Mathematik, P.O. Box 7280, D-53072 Bonn, Germany (e-mail: kontogeo@mpim-bonn.mpg.de) DE
  2. 2.Ghent University, Department of Pure Mathematics, Galglaan 2, B-9000 Ghent, Belgien (e-mail: gc@cage.rug.ac.be) BE
  3. 3.Kyoto University, Faculty of Science, Department of Mathematics, Kyoto 606-8502, Japan (e-mail: kato@kusm.kyoto-u.ac.jp) JP

Personalised recommendations